# SDR R61A201403260477

- Difficulty date: March 26, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Rod End
- Condition: Corroded
- Location: Nlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, NLG ACTUATOR ROD END IS CORRODED AND GOUGED.  R & R NLG ACTUATOR IAW AMM 32-32-01.
